Advertisement

Communications in Mathematical Physics

, Volume 331, Issue 3, pp 1191–1235 | Cite as

Baker–Akhiezer Spinor Kernel and Tau-functions on Moduli Spaces of Meromorphic Differentials

  • C. Kalla
  • D. Korotkin
Article

Abstract

In this paper we study the Baker–Akhiezer spinor kernel on moduli spaces of meromorphic differentials on Riemann surfaces. We introduce the Baker–Akhiezer tau-function which is related to both the Bergman tau-function (which was studied before in the context of Hurwitz spaces and spaces of holomorphic Abelian and quadratic differentials) and the KP tau-function on such spaces.

In particular, we derive variational formulas of Rauch–Ahlfors type on moduli spaces of meromorphic differentials with prescribed singularities: we use the system of homological coordinates, consisting of absolute and relative periods of the meromorphic differential, and show how to vary the fundamental objects associated to a Riemann surface (the matrix of b-periods, normalized Abelian differentials, the Bergman bidifferential, the Szegö kernel and the Baker–Akhiezer spinor kernel) with respect to these coordinates. The variational formulas encode dependence both on the moduli of the Riemann surface and on the choice of meromorphic differential (variation of the meromorphic differential while keeping the Riemann surface fixed corresponds to flows of KP type).

Analyzing the global properties of the Bergman and Baker–Akhiezer tau-functions, we establish relationships between various divisor classes on the moduli spaces.

Keywords

Modulus Space Riemann Surface Line Bundle Modular Form Variational Formula 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abikoff, W.: The real analytic theory of Teichmüller space. In: Lecture Notes in Mathematics 820 Springer, Berlin, 144 p (1980)Google Scholar
  2. 2.
    Alvarez-Gaumé L., Bost J.-B., Moore G., Nelson Ph., Vafa C.: Bosonization on higher genus Riemann surfaces. Commun. Math. Phys. 112, 503–552 (1987)ADSzbMATHCrossRefGoogle Scholar
  3. 3.
    Babich M., Korotkin D.: Self-dual SU(2) invariant Einstein metrics and modular dependence of theta-functions. Lett. Math. Phys. 46, 323–337 (1998)zbMATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    Borot G., Eynard B.: Geometry of spectral curves and all order dispersive integrable system. SIGMA 8, 100 (2012)MathSciNetGoogle Scholar
  5. 5.
    Bobenko A.: Helicoids with handles and Baker-Akhiezer spinors. Math. Z. 229, 9–29 (1998)zbMATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    Dubrovin, B.: Geometry of 2D topological field theories. In: Integrable systems and quantum groups. Proceedings, Montecatini Terme, 1993, pp. 120–348, Lecture Notes in Mathematics, vol. 1620, Springer, Berlin (1996)Google Scholar
  7. 7.
    Dubrovin, B.: Painlevé transcendents in two-dimensional topological field theory. In: The PainlevÃl’ property, pp. 287–412, CRM Series in Mathematical Physics, Springer, New York (1999)Google Scholar
  8. 8.
    Fay, J.D.: Theta-functions on Riemann surfaces. Lecture Notes in Mathematics, 352 Springer (1973)Google Scholar
  9. 9.
    Fay, J.D.: Kernel functions, analytic torsion, and moduli spaces, Memoirs of the AMS 464 (1992)Google Scholar
  10. 10.
    Grinevich, P., Orlov, A.: Flag Spaces in KP Theory and Virasoro Action on det D j and Segal-Wilson τ-function, Preprint CLNS 945/89 Cornell University, 1989, arXiv:math-ph/9804019
  11. 11.
    Eynard B., Kokotov A., Korotkin D.: Genus one contribution to free energy in Hermitian two-matrix model. Nucl. Phys. B694, 443–472 (2004)ADSMathSciNetCrossRefGoogle Scholar
  12. 12.
    Eskin, A., Kontsevich, M., Zorich, A.: Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmuller geodesic flow, to apper in Publ. Math. IHES. arXiv:1112.5872
  13. 13.
    Harris J., Mumford D.: On the Kodaira dimension of the moduli space of curves. Invent. Math. 67, 23–86 (1982)ADSzbMATHMathSciNetCrossRefGoogle Scholar
  14. 14.
    Harnad J., McKay J.: Modular solutions to equations of generalized Halphen type. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 456(1994), 261–294 (2000)ADSzbMATHMathSciNetCrossRefGoogle Scholar
  15. 15.
    Hitchin, N.: Poncelet polygons and the Painlevé equations. In: Geometry and analysis (Bombay, 1992), pp. 151–185, Tata Institute of Fundamental Research, Bombay (1995)Google Scholar
  16. 16.
    D’Hoker E., Phong D.H.: Functional determinants on Mandelstam diagrams. Commun. Math. Phys. 124, 629–645 (1989)ADSzbMATHMathSciNetCrossRefGoogle Scholar
  17. 17.
    Hillairet, L., Kalvin, V., Kokotov, A.: Spectral determinants on Maldelstam diagrams. arXiv:1312.0167
  18. 18.
    Knizhnik V.: Multiloop amplitudes in the theory of quantum strings and complex geometry. Soviet Phys. Uspekhi 32(N11), 945–971 (1989)ADSMathSciNetCrossRefGoogle Scholar
  19. 19.
    Kokotov A., Korotkin D.: Isomonodromic tau function of Hurwitz Frobenius manifolds and its applications. IMRN 2006, 1–34 (2006)Google Scholar
  20. 20.
    Kokotov A., Korotkin D.: Tau functions on spaces of Abelian differentials and higher genus generalization of Ray-Singer formula. J. Differ. Geom. 82, 35–100 (2009)zbMATHMathSciNetGoogle Scholar
  21. 21.
    Kokotov A., Korotkin D., Zograf P.: Isomonodromic tau function on the space of admissible covers. Adv. Math. 227(1), 586–600 (2011)zbMATHMathSciNetCrossRefGoogle Scholar
  22. 22.
    Kokotov A., Strachan I.: On the isomonodromic tau-function for the Hurwitz spaces of branched coverings of genus zero and one. Math. Res. Lett. 12(5-6), 857–875 (2005)zbMATHMathSciNetCrossRefGoogle Scholar
  23. 23.
    Korotkin, D.: Matrix Riemann-Hilbert problems related to branched coverings of CP 1. In: Gohberg, I., dos Santos, A.F., Manojlovic, N. (eds.) Operator Theory: Advances and Applications, pp. 103–129. Birkhauser, Boston (2002)Google Scholar
  24. 24.
    Korotkin D.: Solution of matrix Riemann-Hilbert problems with quasi-permutation monodromy matrices. Math. Ann. 329, 335–364 (2004)zbMATHMathSciNetCrossRefGoogle Scholar
  25. 25.
    Korotkin D., Shramchenko V.: Inverse monodromy problem for Hurwitz Frobenis manifolds: regular singularities. J. Reine Angew. Math. 661, 125–187 (2011)zbMATHMathSciNetCrossRefGoogle Scholar
  26. 26.
    Korotkin D., Zograf P.: Tau function and moduli of differentials. Math. Res. Lett. 18(3), 447–458 (2011)zbMATHMathSciNetCrossRefGoogle Scholar
  27. 27.
    Kontsevich M., Zorich A.: Connected components of the moduli spaces of holomorphic differentials with prescribed singularities. Invent. Math. 153, 631–678 (2003)ADSzbMATHMathSciNetCrossRefGoogle Scholar
  28. 28.
    Kontsevitch, M., Zorich, A.: Lyapunov exponents and Hodge theory. arXiv:hep-th/9701164
  29. 29.
    Krichever I.: Integration of non-linear equations by the methods of algebraic geometry. Math.USSR Uspekhi. 32(6), 183–206 (1977)zbMATHGoogle Scholar
  30. 30.
    Krichever I.M.: The τ-function of the universal Whitham hierarchy, matrix models and topological field theories. Commun. Pure Appl. Math. 47(4), 437–475 (1994)zbMATHMathSciNetCrossRefGoogle Scholar
  31. 31.
    Mumford D.: Tata Lectures on Theta I. Birkhäuser, Boston (1984)Google Scholar
  32. 32.
    Quillen D.: Determinants of Cauchy-Riemann operators on Riemann surfaces. Funkts. Anal. Prilozh. 19, 37–41 (1985)MathSciNetGoogle Scholar
  33. 33.
    Takhtajan, L.A.: Modular forms as tau-functions for certain integrable reductions of the Yang-Mills equations. In: Integrable Systems (Luminy, 1991), vol. 115, pp. 115–129, Progress in Mathematics, Birkhäuser Boston, Boston, MA (1993)Google Scholar
  34. 34.
    Verlinde E., Verlinde H.: Chiral bosonization, determinants and the string partition function. Nucl. Phys. B288, 357–396 (1987)ADSMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2014

Authors and Affiliations

  1. 1.UFR Sciences MAPMO-UMR 6628, Département de MathématiquesUniversité d’OrléansOrléans Cedex 2France
  2. 2.Department of Mathematics and StatisticsConcordia UniversityMontrealCanada

Personalised recommendations